Alert archive / Florida / Coastal Flood Statements in 2020
Coastal Flood Statement 4, NWS Miami, FL
NWS Miami, FL issued this coastal flood statement at Sep 12, 2020, 4:19 PM EDT for Collier County, Florida. It took effect at Sep 12, 2020, 8:00 PM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Sep 12, 2020, 4:19 PM EDT (20:19 UTC)
- In effect from
- Sep 12, 2020, 8:00 PM EDT
- Expired
- Sep 13, 2020, 6:00 AM EDT
- In force
- 10 hr
- Issued by
- NWS Miami, FL
County Collier County, FL
The radar
The Miami radar (KAMX), 111 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.3 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 798 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 616 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
818 WHUS42 KMFL 122019 CFWMFL Coastal Hazard Message National Weather Service Miami FL 419 PM EDT Sat Sep 12 2020 HIGH RISK OF RIP CURRENTS BOTH COAST THROUGH SUNDAY. FLZ069-131200- /O.NEW.KMFL.CF.S.0004.200913T0000Z-200913T1000Z/ /O.CON.KMFL.RP.S.0043.000000T0000Z-200914T0000Z/ Coastal Collier- 419 PM EDT Sat Sep 12 2020 ...COASTAL FLOOD STATEMENT FOR COASTAL COLLIER COUNTY TONIGHT... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY EVENING... * WHAT...For the High Rip Current Risk, dangerous rip currents. For the, isolated minor coastal flooding during high tides. * WHERE...Coastal Collier County. * WHEN...For the High Rip Current Risk, through Sunday evening. For the, from 8 PM EDT this evening through late tonight. Minor Coastal flooding possible tonight especially around high tide which is between 10 PM this evening and 1 AM Sunday. * IMPACTS...Some water on low lying roads and property. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ168-172-173-131200- /O.CON.KMFL.RP.S.0043.000000T0000Z-200914T0000Z/ Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade- 419 PM EDT Sat Sep 12 2020 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY EVENING... * WHAT...Dangerous rip currents. * WHERE...Coastal Palm Beach, Coastal Broward and Coastal Miami- Dade Counties. * WHEN...Through Sunday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ Baxter
1 follow-up statement
107 WHUS42 KMFL 130641 CFWMFL Coastal Hazard Message National Weather Service Miami FL 241 AM EDT Sun Sep 13 2020 HIGH RISK OF RIP CURRENTS BOTH COAST THROUGH SUNDAY. FLZ069-140000- /O.CON.KMFL.CF.S.0004.000000T0000Z-200913T1000Z/ /O.CON.KMFL.RP.S.0043.000000T0000Z-200914T0000Z/ Coastal Collier- 241 AM EDT Sun Sep 13 2020 ...COASTAL FLOOD STATEMENT FOR COASTAL COLLIER COUNTY THIS MORNING... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...For the High Rip Current Risk, dangerous rip currents. For isolated minor coastal flooding during high tides. * WHERE...Coastal Collier County. * WHEN...For the High Rip Current Risk, through this evening. For Coastal Flood Statement, until 6 AM EDT early this morning. * IMPACTS...Some water on low lying roads and property. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ168-172-173-140000- /O.CON.KMFL.RP.S.0043.000000T0000Z-200914T0000Z/ Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade- 241 AM EDT Sun Sep 13 2020 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...Dangerous rip currents. * WHERE...Coastal Broward, Coastal Palm Beach and Coastal Miami- Dade Counties. * WHEN...Through this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this coastal flood statement went out at Sep 12, 2:27 PM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Sep 12, 2:27 PM EDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Miami FL
227 PM EDT Sat Sep 12 2020
.Aviation (18Z TAFs)...
Predominately MVFR conditions expected this afternoon/evening
in association with TS Sally. Brief bouts of IFR/LIFR possible,
as gusty rainbands move onshore near the TAF sites. Tropical
rain-rates may drastically reduce VIS to below 1SM in affected
areas, and gusts may reach TS force wind threshold, but will
handle with short-fused TEMPOs as needed. Winds generally SE with
sustained speeds 15-20kt, though may reach 25-30kt periodically.
Lightning possible later this afternoon, especially near APF.
&&
.Prev Discussion... /issued 901 AM EDT Sat Sep 12 2020/
..Potential For Heavy Rain/Flooding and Isolated Tornadoes As TD
19 Moves Across Area Today...
Update...
Latest surface analysis shows center of TD 19 approaching SW
Florida coast at this time with plenty of convection to the
south and SE across the southern Atlantic waters and the Florida
Straits. 12Z upper air analysis shows PWAT values across the area
around 2.4 inches which in terms of climatology is at the peak
max for the day. As the depression keeps moving west the area will
be on the moist side of it. 12Z sounding shows the classic skinny
CAPE high PWAT profile typical of heavy rain events. All of that
said, The slight risk of excessive rainfall for SW coast and the
southern tip of the peninsula with marginal elsewhere is a good
call along with the Flood Watch.
Over the next few hours concerns will be on the SE coast metro
areas if the activity to the south and southeast advects north. As
As the day progresses, concerns spread inland and towards the SW
coast. Shear profiles are not that conducive for tornadoes at
this time, but as the afternoon progresses, some of the guidance
shows shear profiles good enough to support an isolated tornado.
In fact, RAP based 0-1km SR Helicities and Effective SRH go up to
100-150 as the afternoon approaches across the interior and areas
between Naples and Lake Oke. As it is, current activity across
the Atlantic waters shows some hints of rotation in embedded
cells. So along with the main concern for heavy rain as the day
progresses, the concern for isolated tornadoes will continue to be
monitored.
Other than that, forecast looks on track and other than minor
tweaks to better match current trends, no other updates are
planned.
&&
Prev Discussion... /issued 512 AM EDT Sat Sep 12 2020/
FLOOD WATCH IN EFFECT FOR ALL OF SOUTH FLORIDA THROUGH SATURDAY
NIGHT...
Short Term (Today-Sunday)...
Tropical depression 19 will move across SoFlo through the
afternoon hours today, then crossing into the Gulf waters late
tonight and into early Sunday. NHC expects the depression to
intensify and become a tropical storm once it reaches the Gulf.
The depression will bring widespread showers and isolated to
scattered thunderstorms across the area through tonight, with
periods of heavy rain. Model soundings still depict high PWATs in
the 2.3-2.5 inch range over South Florida through the short term
as the tropical depression marches over the area. A flood watch
remains in effect for South Florida, especially areas over the
Gulf coast which have been affected by intense showers in the past
24 hours.
In addition, WPC is keeping a Marginal Risk of flooding over most
of the area today, and even the western areas in a Slight Risk of
Flooding.
The Flood Watch continues for Coastal Collier County, Hendry,
Glades, and Inland Collier Counties through this evening.
Some cyclonic turning is being observed on radar, while model
solutions also show some turning in the lowest 3 KM. Thus, there
is potential for a few tornadoes to develop over South Florida
today.
Temperatures will also remain below average for this time of year
with highs today in the 80s due to the high POPs and the cloud
coverage. Lows tonight and again on Saturday night will be warmer
than normal in the 70s, except around 80 east coast metro areas due
to the cloud coverage and the easterly winds. For Sunday, high temps
climb back to the upper 80s to low 90s.
Long Term (Monday-Friday)...
Soggy and unsettled weather will stick around for the beginning
of the work week as deep tropical moisture is lofted across the
region in the wake of Tropical Depression 19. Sufficient
insolation will allow for the development of scattered to numerous
showers in the afternoon and evening hours. Thus, given the
likelihood of appreciable rainfall accumulations over the weekend,
the concern for localized flooding will persist for urban and
poor drainage areas.
As the system treks further into the Gulf of Mexico, southerly
flow should veer of the east, allowing for a swath of slightly
drier air to infiltrate the mid to upper levels, decreasing rain
chances by the middle of the week. However, moist, maritime air
will still exist in lower levels for routine sea breeze driven
convection to develop each afternoon. As both the Atlantic and
Gulf breezes push inland, scattered showers and thunderstorms
should develop first across the east coast and spread westward
towards the interior and west coast of South Florida through the
evening hours.
Daytime temperatures will remain rather warm in the upper 80s
near 90 along the east coast to the lower to mid 90s elsewhere.
Overnight lows will continue to be in the mid to upper 70s across
South Florida.
Marine...
East to southeast winds, occasionally variable with storms, will
continue as tropical depression 19 moves across South Florida
today. The wind speeds will vary, with brief periods of gusts in
the 30-35 kt range. Seas will be 2 to 4 in the Atlantic waters and
around 2 in the gulf waters this weekend, but periods of rough
seas will accompany any thunderstorm that may form. Small Craft
Advisories are currently in effect for all South Florida waters
today, with the outer Gulf waters also under a Tropical Storm
Watch.
Beach Forecast...
A higher than normal astronomical tide is expected along the east
coast metro areas through the rest of the weekend. This could
lead to some minor coastal flooding along the east coast beaches
of South Florida during high tides. There is a high risk of rip
currents along the east coast beaches today.
&&
.Preliminary Point Temps/PoPs...
West Palm Beach 79 88 77 89 / 50 70 20 60
Fort Lauderdale 80 88 79 89 / 50 70 30 60
Miami 79 88 78 89 / 50 70 20 60
Naples 77 88 76 90 / 80 90 50 80
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Sunday morning for FLZ063-066>075-168-
172>174.
High Rip Current Risk until 8 PM EDT this evening for FLZ168-172-
173.
AM...Small Craft Advisory until 8 PM EDT this evening for AMZ610-630-
650-651-670-671.
GM...Small Craft Advisory until 8 AM EDT Sunday for GMZ656-657-676.
Tropical Storm Watch for GMZ656-657-676.
&&
Update...52/PS
Aviation...09/Bhatti
Short Term...52/PS
Long Term...11/HVNHazardous weather outlook, Sep 12, 11:42 AM EDT, 4 hours 37 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 1142 AM EDT Sat Sep 12 2020 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 130000- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1142 AM EDT Sat Sep 12 2020 ...Flood Watch In Effect for all of South Florida... ...Isolated Tornadoes Possible Today... ...High Risk of Rip Currents for all Atlantic Beaches... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Thunderstorms: Numerous showers along with isolated to scattered thunderstorms are expected today. Main concerns are the potential for heavy rainfall, isolated tornadoes, lightning, and gusty winds. Flooding: High rainfall rates and multiple rounds of showers and thunderstorm capable of producing heavy rainfall may lead to localized flooding. However, due to antecedent conditions, heavy rainfall over Coastal Collier County, Mainland Monroe, and southern portions of Miami Dade could lead to more significant flooding there. A Flood Watch is in effect for all of South Florida. Wind: The strongest storms could produce wind gusts in excess of 50 mph. Tornadoes: Isolated tornadoes are possible today and this evening as rain bands moves across the area. Waterspouts: Isolated waterspouts are possible over all local South Florida waters. Rip Currents: there is a high risk of rip currents for all Atlantic beaches through this evening. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Periods of heavy rainfall and gusty winds will occur through the Sunday as Tropical Depression Nineteen moves away from the area. This will allow for the potential for flooding during this time frame especially across the urban and low lying areas. Because of this, a Flood Watch will remain in effect for all of South Florida through Sunday morning. A high risk of rip currents will continue for the Atlantic Coast beaches through the rest of the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. However, please relay any information about observed flooding and severe weather to the NWS while following all local, state, and CDC guidelines. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Local storm report, Sep 12, 1:41 PM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
141 PM EDT SAT SEP 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM MARINE TSTM WIND 1 N JUNO BEACH 26.89N 80.06W
09/12/2020 M43 MPH AMZ650 FL MESONET
A MARINE THUNDERSTORM WIND GUST OF 43 MPH /
37 KNOTS WAS MEASURED BY MESONET STATION
XJUP JUNO BEACH PIER STATION ELEVATION: 20
FT.
&&
WEINMANSpecial weather statement, Sep 12, 2:29 PM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Miami FL
229 PM EDT Sat Sep 12 2020
FLZ063-066-070-121915-
Hendry FL-Inland Collier County FL-Glades FL-
229 PM EDT Sat Sep 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLLIER...
NORTHWESTERN HENDRY AND SOUTHWESTERN GLADES COUNTIES UNTIL 315 PM
EDT...
* At 228 PM EDT, National Weather Service meteorologists were
tracking a strong shower 9 miles east of Felda, or 12 miles
northeast of Immokalee, moving northwest at 40 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
shower.
* Locations impacted include...
Labelle, Port La Belle, Felda and Keri.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this shower, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2679 8156 2683 8145 2656 8115 2642 8123
2647 8156
TIME...MOT...LOC 1828Z 116DEG 35KT 2652 8127
WeinmanSpecial weather statement, Sep 12, 2:48 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Miami FL
248 PM EDT Sat Sep 12 2020
FLZ067-068-072>074-168-172>174-121930-
Coastal Broward County FL-Coastal Palm Beach County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-Far South Miami-
Dade County FL-Inland Palm Beach County FL-Inland Miami-
Dade County FL-Metro Palm Beach County FL-
Coastal Miami Dade County FL-
248 PM EDT Sat Sep 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI-DADE...BROWARD AND
SOUTHEASTERN PALM BEACH COUNTIES UNTIL 330 PM EDT...
* At 248 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 9 miles
east of Port Everglades to 12 miles east of Black Point. Movement
was northwest at 40 mph.
* Winds in excess of 45 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood,
Miramar, Coral Springs, Pompano Beach, Davie, Miami Beach,
Plantation, Sunrise, Boca Raton, Deerfield Beach, Delray Beach,
Homestead, Tamarac, Margate, Coral Gables and Key Biscayne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2583 8004 2535 8016 2520 8050 2521 8057
2523 8052 2524 8054 2523 8054 2524 8055
2524 8057 2517 8065 2516 8066 2516 8083
2518 8085 2567 8036 2647 8024 2646 8003
TIME...MOT...LOC 1848Z 149DEG 35KT 2609 7998 2553 8011
CWCLocal storm report, Sep 12, 2:57 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
257 PM EDT SAT SEP 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM NON-TSTM WND GST 5 SSE MIAMI BEACH 25.75N 80.10W
09/12/2020 M41 MPH AMZ651 FL MESONET
WXFLOW MESONET STATION XGVT GOVERNMENT CUT
RECORDED A 41 MPH (36 KT) WIND GUST IN
ASSOCIATION WITH A STRONG RAIN BAND
EMANATING FROM TROPICAL STORM SALLY. STATION
ELEVATION: 75 FT.
&&
SRBLocal storm report, Sep 12, 3:33 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
333 PM EDT SAT SEP 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM NON-TSTM WND GST 8 SSE KEY BISCAYNE 25.59N 80.10W
09/12/2020 M39 MPH AMZ651 FL MESONET
MESONET STATION FWYF1 7 SSE KEY BISCAYNE
RECORDED A WIND GUST OF 39 MPH (35 KT)
ASSOCIATED WITH A STRONG RAIN BAND EMANATING
FROM TROPICAL STORM SALLY.
&&
SRBSpecial weather statement, Sep 12, 3:48 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Miami FL
348 PM EDT Sat Sep 12 2020
FLZ073>075-173-174-122045-
Mainland Monroe FL-Metropolitan Miami Dade FL-Far South Miami-
Dade County FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
348 PM EDT Sat Sep 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MAINLAND MONROE AND
SOUTHERN MIAMI-DADE COUNTIES UNTIL 445 PM EDT...
* At 347 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from Fisher
Island to near Ocean Reef. Movement was northwest at 15 mph.
* Winds in excess of 45 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Miami, Miami Beach, Homestead, Coral Gables, Key Biscayne,
Homestead Miami Speedway, Black Point, The Redland, Turkey Point,
Virginia Key, Kendall, Pinecrest, Florida City, Homestead Base,
Naranja, Leisure City, Palmetto Bay, Cutler Bay, Everglades
National Park and Goulds.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2512 8109 2514 8090 2518 8081 2514 8078
2516 8065 2514 8067 2520 8058 2523 8059
2524 8054 2523 8052 2523 8054 2522 8057
2520 8050 2535 8027 2530 8018 2552 8009
2560 8013 2564 8008 2585 8004
TIME...MOT...LOC 1947Z 132DEG 14KT 2577 8013 2527 8025
CWCThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 11:19 PM EDT | Special Marine Warning | MFL | 86 min | |
| Sep 12, 12:29 AM EDT | Special Marine Warning | MFL | 91 min | |
| Sep 12, 12:34 AM EDT | Special Weather Statement | MFL | Miami-Dade | 86 min |
| Sep 12, 1:50 AM EDT | Special Weather Statement | MFL | Miami-Dade | 55 min |
| Sep 12, 1:57 AM EDT | Special Marine Warning | MFL | 33 min | |
| Sep 12, 2:21 AM EDT | Special Marine Warning | MFL | 24 min | |
| Sep 12, 2:22 AM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 38 min |
| Sep 12, 2:43 AM EDT | Special Marine Warning | MFL | 34 min | |
| Sep 12, 3:00 AM EDT | Special Weather Statement | MFL | Miami-Dade | 60 min |
| Sep 12, 3:39 AM EDT | Rip Current Statement | MFL | Broward, Collier, Miami-Dade, Palm Beach | 40 hr |
| Sep 12, 8:46 AM EDT | Special Marine Warning | MFL | 89 min | |
| Sep 12, 9:19 AM EDT | Special Weather Statement | MFL | Monroe | 41 min |
| Sep 12, 10:16 AM EDT | Special Marine Warning | MFL | 89 min | |
| Sep 12, 10:17 AM EDT | Special Weather Statement | MFL | Miami-Dade | 88 min |
| Sep 12, 10:42 AM EDT | Special Marine Warning | MFL | 63 min | |
| Sep 12, 10:58 AM EDT | Special Weather Statement | MFL | Glades | 47 min |
| Sep 12, 11:40 AM EDT | Special Marine Warning | MFL | 110 min | |
| Sep 12, 11:48 AM EDT | Special Weather Statement | MFL | Miami-Dade | 87 min |
| Sep 12, 12:34 PM EDT | Special Weather Statement | MFL | Broward | 86 min |
| Sep 12, 12:39 PM EDT | Special Weather Statement | MFL | Palm Beach | 51 min |
| Sep 12, 1:09 PM EDT | Special Marine Warning | MFL | 51 min | |
| Sep 12, 1:22 PM EDT | Special Weather Statement | MFL | Miami-Dade | 83 min |
| Sep 12, 1:29 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Sep 12, 2:29 PM EDT | Special Weather Statement | MFL | Hendry | 46 min |
| Sep 12, 2:48 PM EDT | Special Weather Statement | MFL | Miami-Dade | 42 min |
| Sep 12, 2:53 PM EDT | Special Marine Warning | MFL | 97 min | |
| Sep 12, 3:31 PM EDT | Special Marine Warning | MFL | 29 min | |
| Sep 12, 3:48 PM EDT | Special Weather Statement | MFL | Miami-Dade | 57 min |
| Sep 12, 3:59 PM EDT | Special Marine Warning | MFL | 91 min | |
| Sep 12, 4:28 PM EDT | Special Marine Warning | MFL | 92 min | |
| Sep 12, 4:29 PM EDT | Special Weather Statement | MFL | Monroe | 91 min |
| Sep 12, 4:48 PM EDT | Special Weather Statement | MFL | Miami-Dade | 72 min |
| Sep 12, 5:33 PM EDT | Special Marine Warning | MFL | 117 min | |
| Sep 12, 5:51 PM EDT | Special Marine Warning | MFL | 84 min | |
| Sep 12, 5:53 PM EDT | Special Weather Statement | MFL | Miami-Dade | 82 min |
| Sep 12, 5:53 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 37 min |
| Sep 12, 5:54 PM EDT | Special Weather Statement | MFL | Collier, Monroe | 96 min |
| Sep 12, 6:19 PM EDT | Areal Flood Advisory | MFL | Collier | 3 hr |
| Sep 12, 7:01 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Sep 12, 7:15 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Sep 12, 7:18 PM EDT | Special Weather Statement | MFL | Broward | 72 min |
| Sep 12, 7:29 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Sep 12, 7:34 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 3 hr |
Nearby
Coastal Flood Statements in Florida, 2020Every coastal flood statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.